# SDR LR7A04118

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- Engine: Allsn 501D22A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION IAW JOB CARD HC5314 FOUND FS 245 FLOORBEAM CORRODED AT WL 146, LBL 32 - 52.  REPAIRED IAW EA 382-53-04-077.  NR 0456.
